Results 1 to 4 of 4
  1. #1
    boysmom is offline Junior Member
    Join Date
    Oct 2005
    Location
    , , .
    Posts
    16

    Default Suboxone & Naltrexone ????

    Does anyone know if taking naltrexone while still having some Suboxone in your system will make you sick? I do not have a way to test my son to see if the Suboxones are out of his system and I now that he cannot take the naltrexone until he is clean of opiates.

    Boysmom

  2. #2
    imported_n/a Guest

    Default

    Dear Boysmom,

    You may want to post back w/more information like when was the last time your son took a dose of Suboxone and how much did he take? How long was on he on Suboxone for (how many weeks, days, months)...that info will help greatly for those who may follow and attempt to answer your question.

    God bless and keep you both,
    Beth

  3. #3
    boysmom is offline Junior Member
    Join Date
    Oct 2005
    Location
    , , .
    Posts
    16

    Default

    He only took Sub for about 3 days maybe 8mg in total, just a quick detox now he is supposed to be going cold turkey till he can take the naltrexone. the last time he took the sub was the day before yesterday

  4. #4
    comfused is offline Junior Member
    Join Date
    Oct 2005
    Location
    , , .
    Posts
    26

    Default

    giv him time..
    i have got off bupe recently..they did a urine check,one week after excatly my last dose of 0.8mg and when i had the narcon(which lasts shorter in ur system) and than the naltrexone..i went home and felt the worst i have ever felt for a long time..
    i was on bupe for a while so it maybe different...
    but something like that can really stuff someone up...all that time i was sick..i was just thinking of usuing...the case worker said it was in my head but it wasnt...
    it may last in ur system for about 7-10days or so they say...i dont know every1 is different...
    ask ur son how he feels..
    try to wait about 10 days to be safe...
    i can tell u how much pain its is when u have opiods and take naltrex...
    its the dumbest thing that can be done...
    i have been on naltrex a few times and last time it kept me away for 3 years...
    there is side effects with naltrexone, which sould get better with time...
    best wishes

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.